ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 13, 2011, Issue 3

Valentin Vasil'evich Napalkov (on his 70's anniversary)



Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 3.
 

Maharam extension of a positive orthosymmetric bilinear operator


Tasoev B. B.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 3.
 

On representations of Yangian of Lie superalgebra \(\mathfrak{sl}(1,2)\)


Stukopin V. A.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 3.
 

On existence of the solution of parabolic problem on the graph with a boundary conditions, containing derivatives on time


Kulaev R. Ch.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 3.
 

The asimptotics of a periodical solution of differential equation with great high-frequency terms


Ishmeev M. R.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 3.
 

Closed pairs


Koibaev, V. A.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 3.
 

Cyclic subgroups of second degree full linear group over a field of the zero characteristic


Zhemuhova M. Z. , Pachev U. M.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 3.
 

On half conformally flat 4-dimensional Lie groups


Gladunova O. P. , Rodionov E. D. , Slavskii V. V.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 3.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт